Depo, How can i prevent the hair reduction symptom?

Question by j.boo93: Depo, How can i avoid the hair decline symptom?
I just acquired on the Depovera birth management shot today, well i read that one particular of the signs is hair reduction. Is there anyway i can avert this symptom from even getting a element. I get prenatal vitamins for the nutrition, will that mess up my shot? I am desperately terrified to get rid of my hair.

Greatest reply:

Answer by josh blackley
Never stress, that should not take place

Increase your very own response in the remarks!


4 thoughts on “Depo, How can i prevent the hair reduction symptom?

  1. I haven’t heard of that as a side affect. Tho you should worry about weight gain.. In a year I gained 60 pounds!! your better of with the pill

  2. No, there’s nothing you can do to prevent it. It doesn’t happen in everyone, but if it happens to you, Depo and you just don’t mix.

  3. You are taking good vitamins and that is a huge factor but also you should try Rogaine or Nioxin to help keep your hair on your head. These are products that make your hair and scalp healthy to help keep what you have!

Leave a Reply